# SDR SWAA2016111409665

- Difficulty date: September 14, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 52,059 hours, 18,998 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A88800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 FLIGHT DECK WINDOW FRAME CRACKED AT UPPER AFT CORNER.  REPAIRED FRAME PER ACO.
